# SDR UPS08M51397

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - ANTI ICE SENSOR FAIL (DIVERTED DUE TO ICING CONDITIONS) A/C IS OOS. PER FIM 30-82-00-1, FOUND SYSTEM IS OK.  T/S IAW FIM 36-11-00-1, BUT COULDN'T DUPLICATE FAULT.  PERFORMED VISUAL INSP OF THE NR 1 ENG HIGH STAGE SENSE LINE AND SECURITY.  C/OUT HIGH STAGE SENSE LINE LEAK TEST IAW MM 36-10-00-5, FOUND NO LEAK.  HIGH PWR ENG RAN ON BOTH NR 1 AND NR 3 PER MM 71-00-00, ALSO NO FAULT FOUND.
